RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1983, Volume 121(163), Number 1(5), Pages 72–86 (Mi msb2155)  

This article is cited in 3 scientific papers (total in 3 papers)

Bounded solutions, almost periodic in time, of a class of nonlinear evolution equations

A. A. Pankov


Abstract: An evolution equation of the form $u'+L(t)u+A(t)u=f$ is considered, where $L(t)$ is a linear maximally monotone (unbounded) operator and $A(t)$ a nonlinear bounded monotone operator that satisfies a coerciveness condition. Existence theorems are established for bounded and almost periodic (in the senses of Stepanov, Bohr, and Besicovitch) solutions. The theory is then applied to symmetric hyperbolic systems and to some nonlinear Schrödinger-type equations.
Bibliography: 19 titles.

Full text: PDF file (846 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1984, 49:1, 73–86

Bibliographic databases:

UDC: 517.9
MSC: 35B15, 35B35, 47H05, 47H15
Received: 01.03.1982

Citation: A. A. Pankov, “Bounded solutions, almost periodic in time, of a class of nonlinear evolution equations”, Mat. Sb. (N.S.), 121(163):1(5) (1983), 72–86; Math. USSR-Sb., 49:1 (1984), 73–86

Citation in format AMSBIB
\Bibitem{Pan83}
\by A.~A.~Pankov
\paper Bounded solutions, almost periodic in time, of a~class of nonlinear evolution equations
\jour Mat. Sb. (N.S.)
\yr 1983
\vol 121(163)
\issue 1(5)
\pages 72--86
\mathnet{http://mi.mathnet.ru/msb2155}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=699739}
\zmath{https://zbmath.org/?q=an:0551.35039|0528.35003}
\transl
\jour Math. USSR-Sb.
\yr 1984
\vol 49
\issue 1
\pages 73--86
\crossref{https://doi.org/10.1070/SM1984v049n01ABEH002698}


Linking options:
  • http://mi.mathnet.ru/eng/msb2155
  • http://mi.mathnet.ru/eng/msb/v163/i1/p72

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Corduneanu C., “Periodic and Almost Periodic Oscillations in Nonlinear-Systems”, Lect. Notes Control Inf. Sci., 97 (1987), 196–203  crossref  mathscinet  zmath  isi
    2. Claudio Cuevas, Alex Sepúlveda, Herme Soto, “Almost periodic and pseudo-almost periodic solutions to fractional differential and integro-differential equations”, Applied Mathematics and Computation, 2011  crossref
    3. Andres J. Pennequin D., “On the Nonexistence of Purely Stepanov Almost-Periodic Solutions of Ordinary Differential Equations”, Proc. Amer. Math. Soc., 140:8 (2012), 2825–2834  isi
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:306
    Full text:87
    References:46

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019